I have this very black dark spot on my underams. Ever since I was a teen. I really want to get rid of them now. I am 25 yrs old and envy everyone who van raise their arms with no problems. What can I use to get rid of them? Please help me!
Hyperkeratosis is a thickening of the skin that occurs in women with brown skin. It is due to excessive accumulation of keratin in the outer layers of the skin. Thickening of the skin protects it against rubbing, pressure and irritation.
Hyper-pigmentation of the affected areas often accompanies this condition.Most treatments are aimed at softening the keratin and removing the thickened skin. This may be accomplished with topical creams that contain as the active ingredient salicylic acid, alpha-hydroxy acid (lactic or glycolic acid), urea, or tretinoin.
In brown skin, discoloration often accompanies the hyperkeratosis and skin lightening creams like Hydroquinone 2-4% may be used.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.